# SDR SWAA2020011440463

- Difficulty date: December 28, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,105 hours, 43,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 147A7500Y2Z
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CRACKED BETWEEN BS 924 TO BS 947, RBL 25.  R&R BAFFLE IAW SRM AND DWG.
